New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

alba1970
New Member


Date Joined Jan 2013
Total Posts : 5
   Posted 2/20/2013 11:28 AM (GMT -6)   
help needed please, i had a heart attack 3 months ago, i was starting to feel fine but over the last 4 weeks are so i have become very dizzy could this be due to my heart pills? been to doctor 3 times for this but my meds have not been mentioned, i have been given stemetil but they just make it worse.

my meds are as follows...

aspirin 75mg
ramipril 2.5mg
atorvastatin 80mg
clodpidogrel 75mg
bisoprolol 2.5mg

jdiane
Veteran Member


Date Joined Jan 2003
Total Posts : 1156
   Posted 2/25/2013 2:41 PM (GMT -6)   
It could be. The ACE inhibitor or the Beta Blocker can do it alone, together.... even more yes. Does it happen at a particular time? Sitting to standing, with exercise, just walking around? I find that compression socks help me.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 4:22 PM (GMT -6)
There are a total of 2,974,248 posts in 326,161 threads.
View Active Threads


Who's Online
This forum has 161234 registered members. Please welcome our newest member, run_sunshine.
452 Guest(s), 12 Registered Member(s) are currently online.  Details
momto2boys, tarawa, SantaZia, Tim G, John_TX, cpaarchie, sandyfeet, Girlie, WifeofPie, Fauntleroy, elvin, duke48